Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 130, NWS Mobile, AL

September 5, 2015Mobile County, Washington County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Sep 5, 2015, 5:42 PM CDT for Mobile County, Washington County, Alabama. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 5, 2015, 5:42 PM CDT (22:42 UTC)
Expired
Sep 5, 2015, 6:16 PM CDT
In force
34 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Mobile County, AL, Washington County, AL

The radar

The Mobile radar (KMOB), 50 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 10.7 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2020 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2020 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
760 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

255 
WUUS54 KMOB 052242
SVRMOB
ALC097-129-052330-
/O.NEW.KMOB.SV.W.0130.150905T2242Z-150905T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
542 PM CDT SAT SEP 5 2015

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MOBILE COUNTY IN SOUTHWESTERN ALABAMA...
  SOUTH CENTRAL WASHINGTON COUNTY IN SOUTHWESTERN ALABAMA...

* UNTIL 630 PM CDT

* AT 541 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER 
  SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED NEAR MOUNT 
  VERNON...OR 12 MILES EAST OF CITRONELLE...AND MOVING NORTHWEST AT 
  20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CITRONELLE...          MOUNT VERNON...        MOVICO...
  CALVERT...             BUCKS...               
  MOWA CHOCTAW RESERVATION...                   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&

LAT...LON 3108 8833 3132 8817 3112 8794 3109 8797
      3107 8796 3107 8795 3109 8792 3107 8794
      3109 8791 3107 8793 3108 8789 3106 8794
      3103 8796 3103 8793 3104 8793 3105 8791
      3092 8797
TIME...MOT...LOC 2241Z 126DEG 21KT 3109 8802 
$$
1 follow-up statement
218 
WWUS54 KMOB 052316
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
616 PM CDT SAT SEP 5 2015

ALC097-129-052326-
/O.CAN.KMOB.SV.W.0130.000000T0000Z-150905T2330Z/
MOBILE AL-WASHINGTON AL-
616 PM CDT SAT SEP 5 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MOBILE AND SOUTH
CENTRAL WASHINGTON COUNTIES HAS BEEN CANCELLED...

AT 616 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR NORTHEASTERN
MOBILE AND SOUTH CENTRAL WASHINGTON COUNTIES HAS WEAKENED BELOW
SEVERE LIMITS THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALTHOUGH THIS WARNING HAS BEEN CANCELLED...ADDITIONAL STORMS MAY
DEVELOP REQUIRING NEW WARNINGS.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&

LAT...LON 3108 8833 3132 8817 3112 8794 3109 8797
      3107 8796 3107 8795 3109 8792 3107 8794
      3109 8791 3107 8793 3108 8789 3106 8794
      3103 8796 3103 8793 3104 8793 3105 8791
      3092 8797
TIME...MOT...LOC 2314Z 126DEG 21KT 3116 8823 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 4:07 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Sep 5, 4:07 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
407 PM CDT SAT SEP 5 2015

.SHORT TERM [TONIGHT AND SUNDAY]...AN UPPER TROF OVER THE WESTERN
ATLANTIC AND EXTREME SOUTHEAST STATES SHIFTS WESTWARD AND EVOLVES
INTO AN UPPER LOW OVER THE SOUTHEAST STATES BY SUNDAY. A LONGWAVE
RIDGE OVER THE PLAINS AND SOUTH CENTRAL STATES RETREATS SLIGHTLY
WESTWARD MEANWHILE. A SURFACE RIDGE OVER THE SOUTHEAST STATES...
EXTENDING FROM A SURFACE HIGH NEAR THE NEW ENGLAND AREA...BUILDS INTO
THE FORECAST AREA SOMEWHAT DURING THE PERIOD. THIS RESULTS IN A
SYNOPTIC SCALE EASTERLY SURFACE FLOW OVER THE AREA...AND AS THE
PRESSURE GRADIENT OVER THE AREA IS NOT PARTICULARLY STRONG...THE
SURFACE FLOW BECOMES SOUTHERLY NEAR THE COAST WITH THE AFTERNOON SEA
BREEZE DEVELOPMENT...AND LIKEWISE BECOMES MORE NORTHERLY AT NIGHT
WITH LAND BREEZE DEVELOPMENT. MODEL SOUNDINGS SHOW A RELATIVELY WARM
LAYER APPROXIMATELY BETWEEN 700 AND 400 MB WHICH IS MORE PRONOUNCED
OVER THE WESTERN PORTION OF THE AREA AND IS ASSOCIATED WITH FRINGE
EFFECTS OF THE LONGWAVE RIDGE WEST OF THE REGION. SBCAPE VALUES ON
SUNDAY WILL RANGE FROM UP TO 2000 J/KG OVER THE INTERIOR EASTERN
PORTION DUE TO MORE FAVORABLE CONVECTIVE ENVIRONMENT WITH THE
EVOLVING UPPER LOW TO CLOSER TO 1000 J/KG OVER THE WESTERN PORTION...
LIMITED BY WARMER MID LEVEL TEMPERATURES. WET BULB ZERO VALUES WILL
BE NEAR 12 KFT DURING THE AFTERNOON HOURS...AND CONSIDERING THE
DISTRIBUTION OF CAPE AND OVERALL WEAK SHEAR...EXPECT SOME STRONG
STORMS WILL BE POSSIBLE MAINLY OVER THE EASTERN PORTION OF THE AREA
ON SUNDAY. LOWS TONIGHT WILL RANGE FROM THE LOWER 70S INLAND TO THE
MID 70S NEAR THE COAST. HIGHS ON SUNDAY WILL BE MOSTLY IN THE LOWER
90S. /29

THIS AFTERNOON'S WET MICROBURST RISK IS HIGH.

[SUNDAY NIGHT THROUGH MONDAY]...THE UPPER LEVEL LOW CONTINUES TO
RETROGRADE WEST ACROSS THE NORTHERN GULF COAST THROUGH THE LABOR DAY
WEEKEND. THIS LOW MEANDERING ACROSS THE AREA WILL ALLOW FOR THE
MOISTURE TO CONTINUE TO STREAM INTO THE AREA AND THE UNSETTLED
WEATHER PATTERN TO PERSIST. EXPECTING WIDESPREAD COVERAGE OF SHOWERS
AND STORMS ON MONDAY WITH THE HIGHEST COVERAGE OCCURRING IN THE
AFTERNOON AND EARLY EVENING HOURS. SHOWERS MAY PERSIST INTO THE
EVENING HOURS...ESPECIALLY CLOSER TO THE COASTLINE...AS THE UPPER
LOW REMAINS NEAR THE AREA. TEMPERATURES ON MONDAY SHOULD RISE INTO
THE UPPER 80S TO RIGHT AROUND 90 BEFORE SHOWERS AND STORMS DEVELOP
IN THE AFTERNOON. OVERNIGHT LOWS WILL FALL INTO THE LOW 70S INLAND
WITH MID 70S ALONG THE COAST. 07/MB

.LONG TERM [TUESDAY THROUGH SATURDAY]...MOISTURE WILL REMAIN ACROSS
THE AREA AS THE UPPER LEVEL LOW MEANDERS WEST ACROSS THE NORTHERN
GULF COAST THROUGH MID WEEK. THIS UPPER LEVEL LOW BEGINS TO WEAKEN
BY WEEKS END AND A TROUGH WILL DROP THROUGH THE REGION. THIS WILL
KEEP THE UNSETTLED PATTERN...WITH SCATTERED SHOWERS AND STORMS EACH
DAY...IN PLACE ACROSS THE AREA THROUGH THE REMAINDER OF THE LONG
TERM PERIOD. CLOUD COVER AND RAIN CHANCES INCREASE SLIGHTLY ACROSS
THE AREA BY MID WEEK...MEANING DAYTIME TEMPERATURES WILL STRUGGLE TO
REACH 90 FOR MUCH OF THE AREA THROUGH THE WEEKEND. 07/MB

&&

.AVIATION...
18Z ISSUANCE...WILL HAVE VCTS THROUGH THE EARLY EVENING HOURS THEN
AGAIN BEGINNING MID SUNDAY MORNING FOR CONVECTION THAT REMAINS
MOSTLY ISOLATED...OCCASIONALLY SCATTERED. VFR CONDITIONS ARE
OTHERWISE EXPECTED TO PREVAIL THROUGH THE PERIOD WITH THE EXCEPTION
OF LIGHT PATCHY LATE NIGHT FOG. WINDS REMAIN LIGHT THROUGH THE
PERIOD WITH A SYNOPTIC SCALE EASTERLY FLOW...WHICH BECOME SOUTHERLY
NEAR SHORE EACH AFTERNOON AND BECOMES MORE NORTHERLY AT NIGHT. /29

&&

.MARINE...A RIDGE OF HIGH PRESSURE OVER THE SOUTHEAST STATES WILL
GRADUALLY BUILD INTO THE MARINE AREA...WITH A RIDGE OF HIGH PRESSURE
BECOMING ESTABLISHED OVER THE NORTHERN GULF BY MID WEEK. A
PREDOMINATELY EASTERLY FLOW PREVAILS THROUGH MONDAY...BECOMING MORE
SOUTHERLY IN THE AFTERNOON AND NORTHEASTERLY AT NIGHT...BEFORE A
SOUTHERLY FLOW BECOMES ESTABLISHED ON TUESDAY. WINDS AND SEAS WILL BE
HIGHER NEAR STORMS THROUGH THE PERIOD. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      73  92  71  90  72 /  20  40  20  40  20
PENSACOLA   75  90  73  89  73 /  20  50  20  30  20
DESTIN      76  90  75  88  75 /  20  50  30  30  30
EVERGREEN   71  91  70  90  70 /  20  50  20  40  20
WAYNESBORO  71  93  70  91  69 /  20  40  20  30  10
CAMDEN      71  92  71  91  70 /  20  40  20  30  10
CRESTVIEW   70  93  71  89  71 /  20  50  20  40  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.

&&
Hazardous weather outlook, Sep 5, 6:33 AM CDT, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
633 AM CDT SAT SEP 5 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-061200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
633 AM CDT SAT SEP 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA COAST
TODAY. FREQUENT LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAIN CAN BE
EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED EACH DAY THROUGH
NEXT WEEK. FREQUENT LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAIN
CAN BE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH FRIDAY.

GMZ630>635-650-655-670-675-061200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
633 AM CDT SAT SEP 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH THE DAY.
FREQUENT LIGHTNING...GUSTY WINDS...LOCALLY HIGHER SEAS AND HEAVY
RAIN CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

BRIEF STRONG WIND GUSTS...LOCALLY HIGHER SEAS...FREQUENT LIGHTNING
AND LOCALLY HEAVY RAINS CAN BE EXPECTED WITH ANY STRONG ISOLATED TO
SCATTERED MARINE STORMS DURING THE OUTLOOK.

In the hours before

Special weather statement, Sep 5, 3:08 PM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
308 PM CDT SAT SEP 5 2015

ALZ264-266-FLZ202-052045-
BALDWIN CENTRAL AL-BALDWIN COASTAL AL-ESCAMBIA COASTAL FL-
308 PM CDT SAT SEP 5 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
BALDWIN AND COASTAL BALDWIN IN SOUTHWEST ALABAMA...AND COASTAL
ESCAMBIA IN NORTHWEST FLORIDA UNTIL 345 PM CDT...

AT 308 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER LILLIAN...OR 7
MILES WEST OF BELLVIEW...MOVING SOUTHWEST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
PENSACOLA...           FOLEY...               ORANGE BEACH...
ELBERTA...             PERDIDO BEACH...       LILLIAN...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3042 8778 3054 8740 3046 8736 3046 8740
      3047 8742 3037 8732 3032 8744 3042 8742
      3042 8743 3033 8744 3032 8749 3031 8745
      3031 8758 3036 8760 3036 8761 3030 8762
      3030 8749 3025 8764
TIME...MOT...LOC 2008Z 065DEG 22KT 3043 8744
Special weather statement, Sep 5, 4:37 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
437 PM CDT SAT SEP 5 2015

ALZ262-264-FLZ201-052230-
BALDWIN CENTRAL AL-BALDWIN INLAND AL-ESCAMBIA INLAND FL-
437 PM CDT SAT SEP 5 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CENTRAL BALDWIN AND INLAND BALDWIN IN SOUTHWEST ALABAMA...
AND INLAND ESCAMBIA IN NORTHWEST FLORIDA UNTIL 530 PM CDT...

AT 436 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEAR BAY MINETTE TO 8 MILES WEST OF MOLINO...AND
MOVING SOUTHWEST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
BAY MINETTE...         ROBERTSDALE...         LOXLEY...
STAPLETON...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3050 8761 3070 8789 3071 8789 3070 8790
      3071 8790 3074 8794 3074 8793 3076 8792
      3093 8768 3076 8737
TIME...MOT...LOC 2136Z 049DEG 11KT 3090 8770 3075 8745
Special weather statement, Sep 5, 5:29 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
529 PM CDT SAT SEP 5 2015

ALZ261>264-052330-
BALDWIN CENTRAL AL-MOBILE INLAND AL-MOBILE CENTRAL AL-
BALDWIN INLAND AL-
529 PM CDT SAT SEP 5 2015

...A CLUSTER OF STRONG THUNDERSTORMS AND A GUST FRONT MOVING
SOUTHWESTWARD IN ADVANCE WILL AFFECT THE FOLLOWING
COUNTIES...CENTRAL BALDWIN...INLAND MOBILE...CENTRAL MOBILE AND
INLAND BALDWIN IN SOUTHWEST ALABAMA UNTIL 630 PM CDT...

AT 527 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BAY MINETTE...
MOVING SOUTHWEST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
MOBILE...              PRICHARD...            SARALAND...
BAY MINETTE...         SPANISH FORT...        SATSUMA...
CHICKASAW...           CREOLA...              DOWNTOWN MOBILE...
I65 AND AL 225...      AXIS...                I65 AND I165...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

LAT...LON 3052 8811 3091 8816 3106 8793 3077 8771
      3062 8791 3075 8793 3065 8793 3072 8797
      3068 8800 3070 8799 3074 8802 3074 8803
      3067 8802 3068 8803 3073 8804
TIME...MOT...LOC 2227Z 054DEG 17KT 3083 8784

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 3:13 PM CDTSpecial Marine WarningMOB92 min
Sep 5, 4:37 PM CDTSpecial Weather StatementMOBBaldwin53 min
Sep 5, 5:22 PM CDTSpecial Marine WarningMOB53 min
Sep 5, 5:29 PM CDTSpecial Weather StatementMOBBaldwin61 min
Sep 5, 6:01 PM CDTSpecial Weather StatementMOBBaldwin59 min
Sep 5, 6:38 PM CDTSpecial Weather StatementMOBButler67 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.